# SDR CALA9801677

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1067
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT FS 1067, RBL 12-24 AND RBL 45-65.  THE FLOOR SUPPORTS WERE REMOVED AND A NEW SUPPORTS WERE INSTALLED IAW SRM 51-30-1AND 51-10-2.
